# SDR ASAA1159072

- Difficulty date: February 22, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,568 hours, 2,243 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  ACCOMPLISHED BITE PROCEDURE ON BOTH PACK/ZONE TEMP CONTROLLERS.  FOUND FAULT LOGGED ON CONT NR 2 'FLT DECK TRIM VALVE'.  RESET CONTROLLER.  BITE CHECK GOOD.  REF AMM TASK 21 62 00 810 842 + 21 62 00 810 801.  NO HISTORY 30 DAYS.  RAN LEFT PACK ZONE TEMP LIGHT REMAINS EXTINGUISHED ON RECALL.  OPS CHECK NORMAL.
